# SDR DALA1013579917

- Difficulty date: June 20, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- Aircraft time: 91,438 hours, 82,395 cycles
- Engine: Pwa JT8D1
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND EMERGENCY LIGHTS AT ROWS 8-10 AND LT OVER WING EXIT SIGN INOP. MX REPLACED FUSE AT LT FORWARD EXIT SIGN LIGHT. OPS CHECK OF LIGHTS NOW CHECK GOOD.
